# SDR P5CA9700459

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Cover
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO CORNER COVER IS CRACKED.  REPAIRED MADE ON MAE TRAVELER NR 70393 PER BAC 5975.
